On bordism and cobordism groups of Morin maps

Endre Szabó, András Szücs, and Tamás Terpai

Journal of Singularities
volume 1 (2010), 134-145

Received 9 November 2009. Received in revised form 20 October 2010.

DOI: 10.5427/jsing.2010.1i

Add a reference to this article to your citeulike library.


We prove that the unoriented cobordism groups of Morin maps are $2$-primary in nearly all cases. In the second part we define and compute a ring structure on the rational cobordism group of oriented fold maps.


Mathematical Subject Classification:

Author(s) information:

E. Szabó A. Szücs T. Terpai
Alfréd Rényi Institute of Mathematics Department of Analysis, Eötvös Loránd University Alfréd Rényi Institute of Mathematics
13-15 Reáltanoda u. 1/C Pázmány Péter sétány 13-15 Reáltanoda u.
1053 Budapest, Hungary 1117 Budapest, Hungary 1053 Budapest, Hungary
email: endre@renyi.hu email: szucs@math.elte.hu email: terpai@renyi.hu